# SDR CA960826039

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6400 · Tail Rotor System
- Part: Rotor Assembly
- Part number: GDLG09647
- Condition: Out Of Balance
- Location: T/R
- Part time: 8,564 hours
- Component: Bell, 206011810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSTALLATION AFTER REPAIR, UNABLE TO BALANCE TAIL ROTOR ASSEMBLY AFTER SEVERAL RUNS, UNIT REJECTED
